Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS Charleston, WV

May 1, 2016Cabell County, Lincoln County, Wayne County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 1, 2016, 6:01 PM EDT for Cabell County, Lincoln County, Wayne County, West Virginia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 6:01 PM EDT (22:01 UTC)
Expired
May 1, 2016, 6:45 PM EDT
In force
44 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cabell County, WV, Lincoln County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 39 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 6:02 PM EDTHAIL 1Wayne, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 4:12 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS51 KRLX 012201
SVRRLX
WVC011-043-099-012245-
/O.NEW.KRLX.SV.W.0028.160501T2201Z-160501T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL WEST VIRGINIA...
  NORTHEASTERN WAYNE COUNTY IN WESTERN WEST VIRGINIA...
  SOUTHEASTERN CABELL COUNTY IN CENTRAL WEST VIRGINIA...

* UNTIL 645 PM EDT

* AT 600 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAYNE...MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAYNE...HAMLIN...BEECH FORK STATE PARK...CENTERVILLE...WEST HAMLIN...
  SALT ROCK...PALERMO...MYRA...BRANCHLAND AND SWEETLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3836 8205 3834 8204 3829 8205 3828 8203
      3815 8202 3821 8253 3831 8254
TIME...MOT...LOC 2200Z 272DEG 28KT 3826 8243 

HAIL...1.25IN
WIND...60MPH
 
$$

COOPER/14
1 follow-up statement
447 
WWUS51 KRLX 012223
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
623 PM EDT SUN MAY 1 2016

WVC011-043-099-012245-
/O.CON.KRLX.SV.W.0028.000000T0000Z-160501T2245Z/
LINCOLN WV-WAYNE WV-CABELL WV-
623 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LINCOLN...NORTHEASTERN WAYNE AND SOUTHEASTERN CABELL
COUNTIES...

AT 623 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMLIN...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMLIN...WEST HAMLIN...SALT ROCK...PALERMO...MYRA...BRANCHLAND AND
SWEETLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3836 8205 3834 8204 3829 8205 3828 8203
      3815 8202 3819 8235 3827 8228 3833 8231
TIME...MOT...LOC 2223Z 272DEG 28KT 3825 8220 

HAIL...1.25IN
WIND...60MPH
 
$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:38 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 1, 2:38 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
238 PM EDT SUN MAY 1 2016

.SYNOPSIS...
UNSTABLE TODAY WITH COLD FRONT SINKING SOUTHEAST TONIGHT.
UNSETTLED MONDAY INTO TUESDAY. LARGE UPPER TROUGH BRINGS COOL AND
UNSETTLED WEATHER TOWARD END OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
BREAKS IN CLOUDS OFFER A CHANCE TO DESTABILIZE ATMOSPHERE FOR A
ROUND OF AFTERNOON SHOWERS AND STORMS.

LIS < 4 AND CAPE > 1000 J/KG AND EVEN UP TO 2000 J/KG IN SOME
LOCATIONS SHOULD BE ENOUGH TO GENERATE A ROUND OF STORMS THIS
AFTERNOON.  THESE STORMS WILL BE CAPABLE OF PRODUCING MODERATE TO
HEAVY RAIN...POSING A THREAT FOR FLASH FLOODING...AND A SMALL
CHANCE FOR DAMAGING WIND AND/OR HAIL. THE MAIN CONCERN IS STORMS
TRAIPSING ACROSS AREAS ALREADY HARD HIT BY LAST NIGHTS RAIN. SO
WILL NEED TO KEEP AN EYE OUT FOR FLASH FLOODING.

A FEW LINGERING SHOWERS OVERNIGHT AS WE GET A LITTLE BREAK IN THE
WEATHER BEFORE ANOTHER SYSTEM ARRIVES MONDAY.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
COLD FRONT...WITH A SURFACE WAVE ALONG IT...EXITS TO THE EAST
MONDAY NIGHT INTO TUESDAY MORNING. HAVE LIKELY POPS MONDAY NIGHT WITH
SHOWERS LINGERING TUESDAY AS AN UPPER LEVEL SHORTWAVE TROUGH AND
LOBE OF VORTICITY CROSS. SHOULD GET A MAINLY DRY PERIOD TUESDAY
NIGHT. USED A CONSENSUS BLEND FOR TEMPERATURES WITH ONLY MINIMAL
CHANGE TO PREVIOUS FORECAST.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL LOW SINKS INTO THE REGION WEDNESDAY INTO THURSDAY
BRINGING COOLER TEMPERATURES WITH PERIODS OF PRECIPITATION. THIS
LOW LINGERS INTO THE WEEKEND SO MAINTAIN GENERALLY CHANCE POPS
THROUGH SATURDAY. MODELS IN FAIRLY GOOD AGREEMENT MOVING IT OUT TO
SEA SUNDAY. STUCK CLOSE TO WPC FOR TEMPERATURES...BUT DID UNDERCUT
THEM A BIT WITH THE UPPER LOW OVERHEAD. MAY EVEN BE COLD ENOUGH
FOR SOME FLAKES OF SNOW MIXING IN WITH RAIN AT THE HIGHEST
ELEVATIONS OF THE NORTHERN MOUNTAINS DURING THE PRE-DAWN HOURS
FRIDAY AND AGAIN SATURDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR EXCEPT UNDER SHOWERS WHERE IFR IS POSSIBLE. A FRONT WILL BRING
SHOWERS TO THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE
STORMS COULD BE INTENSE. HIGH LOW LEVEL RH MAY POSE A THREAT FOR
FOG OVERNIGHT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND INTENSITY OF SHOWERS AND STORMS
COULD VARY. HEAVIER SHOWERS SHOULD PRODUCE IFR...BUT NOT CONFIDENT
ENOUGH IN THE TIMING TO PUT IN TAF.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
HTS CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
IFR POSSIBLE THROUGH LATE SUNDAY NIGHT WITH ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS..AND IN STRATUS LINGERING INTO MONDAY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...JW/MZ
NEAR TERM...JW
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...JW
Hazardous weather outlook, May 1, 4:25 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
425 PM EDT SUN MAY 1 2016

OHZ066-067-075-076-083>085-WVZ009-022030-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD-
425 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO
AND PORTIONS OF THE NORTHERN WEST VIRGINIA LOWLANDS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN
LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ086-087-WVZ005>008-013>016-024>026-022030-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-
425 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 134 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...AND MUCH OF THE CENTRAL WEST
VIRGINIA...SOUTHERN AND WESTERN WEST VIRGINIA LOWLANDS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ010-011-017>020-027>040-046-047-022030-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
425 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...PORTIONS
OF THE NORTHERN WEST VIRGINIA LOWLANDS...AND THE WEST VIRGINIA
MOUNTAINS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. HAIL AND STRONG...GUSTY WINDS ARE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, May 1, 5:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
512 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 NE OLIVE HILL         38.32N  83.14W
05/01/2016  M1.00 INCH       CARTER             KY   TRAINED SPOTTER

&&

EVENT NUMBER RLX1600929

MEC
Local storm report, May 1, 5:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
526 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 S GRAYSON             38.30N  82.94W
05/01/2016  M1.00 INCH       CARTER             KY   PUBLIC

            MULTIPLE PUBLIC REPORTS OF QUARTER SIZE HAIL IN
            GRAYSON.

&&

EVENT NUMBER RLX1600930

MAC
Local storm report, May 1, 5:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             2 N HARTS               38.06N  82.13W
05/01/2016  E0.70 INCH       LINCOLN            WV   PUBLIC

            CALLED PUBLIC IN HARTS... NOTHING AT HER LOCATION BUT
            WAS ON OTHER LINE WITH FRIEDN 2 NORTH OF HATRZ WITH DIME
            SIZED HAIL

&&

EVENT NUMBER RLX1600931

MEC
Local storm report, May 1, 5:52 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 SW DURBIN             38.26N  82.64W
05/01/2016  M0.70 INCH       LAWRENCE           KY   TRAINED SPOTTER

&&

EVENT NUMBER RLX1600932

MEC
Local storm report, May 1, 5:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             5 N DANVILLE            38.15N  81.83W
05/01/2016  E0.50 INCH       BOONE              WV   PUBLIC

&&

EVENT NUMBER RLX1600933

MEC
Local storm report, May 1, 5:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
559 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             2 N WILLIAMSON          37.70N  82.27W
05/01/2016  E1.75 INCH       MINGO              WV   PUBLIC

            REPORT OF CARS DENTED BY HAIL TO THE NORTH OF
            WILLIAMSON.

&&

EVENT NUMBER RLX1600934

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:01 AM EDTFlash Flood WarningRLXBoone, Logan, Mingo3 hr
May 1, 8:27 AM EDTFlash Flood WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Logan and 4 more3 hr
May 1, 9:07 AM EDTAreal Flood WarningRLXBoone, Fayette, Kanawha, Logan, Mingo, Nicholas and 5 more3 hr
May 1, 3:22 PM EDTSevere Thunderstorm WarningRLXWayne23 min
May 1, 4:07 PM EDTSevere Thunderstorm WarningRLXLincoln, Mingo, Wayne38 min
May 1, 4:19 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne41 min
May 1, 4:41 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Wayne6 hr
May 1, 4:44 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne46 min
May 1, 4:48 PM EDTSevere Thunderstorm WarningRLXWayne42 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningRLXWayne51 min
May 1, 5:25 PM EDTFlash Flood WarningRLXCabell, Wayne3 hr
May 1, 5:28 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo47 min
May 1, 5:34 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam41 min
May 1, 5:42 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln48 min
May 1, 6:17 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh43 min
May 1, 6:23 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne22 min
May 1, 6:25 PM EDTFlash Flood WarningRLXBoone, Cabell, Clay, Fayette, Kanawha, Lincoln and 2 more4 hr
May 1, 6:27 PM EDTSpecial Weather StatementRLXLewis48 min
May 1, 6:35 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam25 min
May 1, 6:42 PM EDTSevere Thunderstorm WarningRLXLincoln18 min
May 1, 6:55 PM EDTSevere Thunderstorm WarningRLXFayette50 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha48 min
May 1, 7:04 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo41 min
May 1, 7:07 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming53 min
May 1, 7:23 PM EDTSevere Thunderstorm WarningRLXMcDowell, Mingo, Wyoming37 min
May 1, 7:24 PM EDTFlash Flood WarningRLXBoone, Logan, Mingo, Wayne, Wyoming3 hr
May 1, 7:25 PM EDTTornado WarningRLXRaleigh, Wyoming35 min
May 1, 7:38 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Wyoming37 min
May 1, 7:54 PM EDTSevere Thunderstorm WarningRLXMcDowell51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.